Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Riemann-Roch theorems for differentiable manifolds
HTML articles powered by AMS MathViewer

by M. F. Atiyah and F. Hirzebruch PDF
Bull. Amer. Math. Soc. 65 (1959), 276-281
    1. M. F. Atiyah and F. Hirzebruch, Some non-embeddability theorems for differentiable manifolds, Colloque de Topologie, Lille, 1959.
  • A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 458–538. MR 102800, DOI 10.2307/2372795
  • Armand Borel and Jean-Pierre Serre, Le théorème de Riemann-Roch, Bull. Soc. Math. France 86 (1958), 97–136 (French). MR 116022, DOI 10.24033/bsmf.1500
  • Raoul Bott, The stable homotopy of the classical groups, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 933–935. MR 102802, DOI 10.1073/pnas.43.10.933
  • Raoul Bott, The space of loops on a Lie group, Michigan Math. J. 5 (1958), 35–61. MR 102803
  • 6. R. Bott, Some remarks on the periodicity theorems, Colloque de Topologie, Lille, 1959.
  • F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Heft 9, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956 (German). MR 0082174
  • Friedrich Hirzebruch, Some problems on differentiable and complex manifolds, Ann. of Math. (2) 60 (1954), 213–236. MR 66013, DOI 10.2307/1969629
  • I. M. James and J. H. C. Whitehead, The homotopy theory of sphere bundles over spheres. I, Proc. London Math. Soc. (3) 4 (1954), 196–218. MR 61838, DOI 10.1112/plms/s3-4.1.196
  • 10. M. A. Kervaire and J. Milnor, Bernoulli numbers, homotopy groups and a theorem of Rohlin. Proceedings of the International Congress of Mathematicians, 1958. 11. J. Milnor, On the cobordisme ring Ω*, and a complex analogue, (in preparation).
  • V. A. Rohlin, New results in the theory of four-dimensional manifolds, Doklady Akad. Nauk SSSR (N.S.) 84 (1952), 221–224 (Russian). MR 0052101
  • R. Thom, Une théorie intrinsèque des puissances de Steenrod, Colloque de Topologie de Strasbourg, 1951, no. VII, La Bibliothèque Nationale et Universitaire de Strasbourg, 1952, pp. 13 (French). MR 0051509
  • Wen-tsün Wu, On Pontrjagin classes. III, Acta Math. Sinica 4 (1954), 323–346 (Chinese, with English summary). MR 80300
Additional Information
  • Journal: Bull. Amer. Math. Soc. 65 (1959), 276-281
  • DOI:
  • MathSciNet review: 0110106